# SDR SWAA2023062972699

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,394 hours, 34,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS HANGING OUT OF BIN BULLNOSE OVER SEAT 18 FED<[01] FOUND AREA LIGHT ASSY AT SEAT ROW 18DEF LOOSE ON BACK OF BULLNOSE PANEL. APPLIED ADHESIVE REF BOEING DWG 412A1605; SHEET 6; FLAGNOTES 6 AND 7; AND REINSTALLED LIGHT LENS PER AMM 33-51-03-960-801; 2.D.(3).(C);[02] VERIFIED CORRECTIVE ACTION #1
